Alert archive / Tennessee / Tornado Warnings in 2010
Tornado Warning 18, NWS Nashville, TN
NWS Nashville, TN issued this tornado warning at Apr 24, 2010, 10:12 PM CDT for Fentress County, Pickett County, Tennessee. It was in force for 15 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 24, 2010, 10:12 PM CDT (03:12 UTC)
- Expired
- Apr 24, 2010, 10:27 PM CDT
- In force
- 15 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Fentress County, TN, Pickett County, TN
The radar
The Knoxville radar (KMRX), 148 km from the middle of the area, began a volume at 03:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 24, 10:15 PM CDT | FUNNEL CLOUD | Byrdstown, TN | FUNNEL CLOUD WAS REPORTED IN BYRDSTOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 24, 6:15 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 3.2 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 189 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 569 m above ground
- 0-6 km bulk shear
- 82 kt
- 0-1 km storm-relative helicity
- 659 m²/s²
- 0-3 km storm-relative helicity
- 781 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 11.0
The text
As transmitted, in the capitals the NWS used until 2016.
952
WFUS54 KOHX 250312
TOROHX
TNC049-137-250345-
/O.NEW.KOHX.TO.W.0018.100425T0312Z-100425T0345Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
1012 PM CDT SAT APR 24 2010
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN FENTRESS COUNTY IN MIDDLE TENNESSEE...
PICKETT COUNTY IN MIDDLE TENNESSEE...
* UNTIL 1045 PM CDT
* AT 1007 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
BYRDSTOWN...MOVING EAST AT 45 MPH.
* THE TORNADO WILL BE NEAR...
RURAL PICKETT COUNTY THROUGH 1045 PM CDT
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SUNDAY MORNING FOR
CENTRAL TENNESSEE.
&&
LAT...LON 3661 8485 3661 8478 3655 8474 3647 8511
3662 8524 3663 8519 3663 8497
TIME...MOT...LOC 0312Z 251DEG 38KT 3657 8509
$$
131 follow-up statement
575
WWUS54 KOHX 250327
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1027 PM CDT SAT APR 24 2010
TNC049-137-250337-
/O.CAN.KOHX.TO.W.0018.000000T0000Z-100425T0345Z/
FENTRESS TN-PICKETT TN-
1027 PM CDT SAT APR 24 2010
...THE TORNADO WARNING FOR PICKETT AND NORTHWESTERN FENTRESS COUNTIES
IS CANCELLED...
THE3 SEVERE THUNDERSTORMS AND POSSIBLE TORNADOES HAVE MOVED OUT OF
THE AREA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SUNDAY MORNING FOR
CENTRAL TENNESSEE.
LAT...LON 3661 8485 3661 8478 3655 8474 3647 8511
3662 8524 3663 8519 3663 8497
TIME...MOT...LOC 0327Z 251DEG 38KT 3662 8490
$$
13What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this tornado warning went out at Apr 24, 3:45 PM CDT, 6 hours 27 minutes earlier.
Area forecast discussion, Apr 24, 3:45 PM CDT, 6 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 345 PM CDT SAT APR 24 2010 .DISCUSSION... LATEST ANALYSIS SHOWING DOUBLE-BARREL TYPE SFC LOW OVER MO/AR/OK/KS VICINITY WITH ASSOCIATED WARM FRONT EXTENDING JUST SOUTH OF THE CWA. WIND STRUCTURE REMAINS VERY FAVORABLE BUT MASS OF PCPN AND LOW CLOUDS KEEPING SFC BASED INSTABILITY ON LOWER SIDE. BREAKS IN CLOUDS/WARMING BACK DOWN TO THE SOUTHWEST EXPECTED TO LIFT OVER THE REGION A LITTLE LATER BEHIND WARM FRONT...MAKING CONDITIONS LITTLE MORE FAVORABLE FOR SVR/ISO TOR DEVELOPMENT INTO THE EVENING. THESE CONDITIONS LIKELY TO WORK EAST OF THE AREA 02-05Z SUN...REDUCING SVR WX THREAT TOWARD MIDNIGHT. BY 12Z SUN...SFC LOW EXPECTED TO BE IN MIDWEST...WITH SFC/LL LEADING ACTIVE BOUNDARIES WELL EAST. HOWEVER...LATER IN THE DAY WEAK SECONDARY SFC/LL BOUNDARY PASSES WHICH MAY SET OF A FEW SHWRS/STORMS...ESPECIALLY NORTH. COMBINATION OF WEAK SFC/LL BOUNDARIES AND PASSING UL AXES FROM SFC/UL LOWS MOVING ACROSS THE OH VALLEY MAY BRING ADDITIONAL SHOWERS TO THE AREA SUNDAY NIGHT THRU TUESDAY AS WELL. EARLY WEDNESDAY...SFC/LL HIGH AND UL RIDGE MOVES IN AND HOLDS POSITION INTO LATER THURSDAY...RETURNING DRY WX TO THE AREA THRU THAT PERIOD. NEXT STORM SYSTEM LOOKS TO AFFECT THE CWA ON FRIDAY THROUGH SATURDAY AS SERIES OF SFC/LL BOUNDARIES APPROACH AND/OR PASS...AHEAD OF UL TROUGH. ISOLATED SHWRS/STORMS EXPECTED FRIDAY/FRIDAY NIGHT...WITH PCPN BECOMING MORE NUMEROUS SATURDAY. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 59 77 53 64 / 50 40 40 20 CLARKSVILLE 57 72 51 62 / 50 40 40 20 CROSSVILLE 59 71 52 60 / 80 30 30 40 COLUMBIA 59 78 53 66 / 50 40 30 20 LAWRENCEBURG 59 77 53 68 / 50 30 30 20 WAVERLY 58 75 52 64 / 50 40 40 20 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 07
Hazardous weather outlook, Apr 24, 12:12 PM CDT, 10 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 1212 PM CDT SAT APR 24 2010 TNZ005>011-022>034-056>066-075-077>080-093>095-251715- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 1212 PM CDT SAT APR 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS...INCLUDING ISOLATED TORNADOES...THIS AFTERNOON AND EVENING. ADDITIONALLY...STORMS WILL PRODUCE LARGE HAIL AND DAMAGING WIND. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... A SIGNIFICANT SEVERE WEATHER EVENT IS EXPECTED. SPOTTER REPORTS WILL BE NEEDED. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 07
In the hours before
Local storm report, Apr 24, 8:01 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NASHVILLE TN
801 PM CDT SAT APR 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 AM TSTM WND DMG 4 NE PULASKI 35.24N 86.98W
04/24/2010 GILES TN TRAINED SPOTTER
TIN ROOF PEELED OFF BARN...LARGE TREE LIMBS BLOW DOWN.
0950 AM TSTM WND DMG LEWISBURG 35.45N 86.79W
04/24/2010 MARSHALL TN LAW ENFORCEMENT
MARSHALL COUNTY SHERIFFS OFFICE REPORTS A FEW TREES DOWN
ACROSS COUNTY BACKROADS ACROSS THE COUNTY.
0953 AM TSTM WND DMG PULASKI 35.20N 87.03W
04/24/2010 GILES TN TRAINED SPOTTER
TIN PEELED OFF A ROOF...WINDS ESTIMATED AROUND 50 MPH.
1050 AM LIGHTNING 5 S FRANKLIN 35.86N 86.84W
04/24/2010 WILLIAMSON TN EMERGENCY MNGR
6 INCH HOLE IN ROOF OF A HOME.
0350 PM TSTM WND DMG 10 SW DOVER 36.38N 87.97W
04/24/2010 STEWART TN LAW ENFORCEMENT
STEWART COUNTY SHERIFFS OFFICE REPORTED MULTIPLE POWER
LINES DOWN ALONG STATE HIGHWAY 232.
0353 PM TSTM WND DMG DOVER 36.48N 87.84W
04/24/2010 STEWART TN AMATEUR RADIO
AMATEUR RADIO REPORTED THAT MULTIPLE TREES WERE DOWNED
ACROSS THE COUNTY.
0435 PM TSTM WND DMG ERIN 36.32N 87.70W
04/24/2010 HOUSTON TN LAW ENFORCEMENT
HOUSTON COUNTY SHERIFFS OFFICE AND CENTRAL DISPATCH
REPORTED MULTIPLE TREES AND POWER LINES DOWN ACROSS
NORTHERN AND SOUTHWESTERN PORTIONS OF THE COUNTY.
0448 PM TSTM WND DMG LINDEN 35.61N 87.84W
04/24/2010 PERRY TN LAW ENFORCEMENT
PERRY COUNTY SHERIFFS OFFICE REPORTED THAT MULTIPLE
TELEPHONE LINES WERE DOWNED...MULTIPLE TREES WERE
DOWNED...AND MULTIPLE POWER LINES WERE DOWNED ACROSS
NORTHERN PORTIONS OF THE COUNTY.
0452 PM HAIL 2 N CLARKSVILLE 36.59N 87.35W
04/24/2010 E1.00 INCH MONTGOMERY TN AMATEUR RADIO
0453 PM TSTM WND DMG CLARKSVILLE 36.56N 87.35W
04/24/2010 MONTGOMERY TN BROADCAST MEDIA
*** 2 INJ *** TREE FELL ON A CAR ON TRENTON ROAD NEAR
EXIT ONE. TWO PEOPLE WERE TAKEN TO THE HOSPITAL WITH
INJURIES. EXTENT OF INJURIES UNKOWN. SHUTTERS BLOWN OFF
OF A HOUSE IN THE SAME AREA.
0502 PM TORNADO 15 SW WAVERLY 35.94N 87.98W
04/24/2010 HUMPHREYS TN LAW ENFORCEMENT
CONFIRMED TORNADO TOUCHDOWN WAS REPORTED TWO MILES SOUTH
OF INTERSTATE 40. MULTIPLE TREES WERE REPORTED DOWNED
ACROSS THIS AREA ALSO.
0503 PM TSTM WND GST GAINESBORO 36.65N 87.17W
04/24/2010 E70.00 MPH MONTGOMERY TN TRAINED SPOTTER
POWER OUTAGES
0505 PM TSTM WND DMG CAMDEN 36.06N 88.10W
04/24/2010 BENTON TN LAW ENFORCEMENT
STEWART COUNTY SHERIFFS OFFICE REPORTED MULTIPLE TREES
WERE DOWNED ACROSS COUNTY ROADS ACROSS THE COUNTY.
0544 PM TSTM WND GST SE DICKSON 36.08N 87.38W
04/24/2010 E65.00 MPH DICKSON TN AMATEUR RADIO
TRAINED SPOTTER ESTIMATES 60 TO 65 MPH WIND GUST ALONG
I-40 AND HWY 46.
0730 PM FUNNEL CLOUD 5 NE GALLATIN 36.43N 86.39W
04/24/2010 SUMNER TN TRAINED SPOTTER
A FUNNEL CLOUD WAS REPORTED ON HIGHWAY 31 NORTH OF
GALLATIN.
&&
JWRIGHTLocal storm report, Apr 24, 8:22 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
822 PM CDT SAT APR 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0759 PM TSTM WND DMG 5 E WESTMORELAND 36.56N 86.16W
04/24/2010 MACON TN AMATEUR RADIO
STURTURAL DAMAGE TO HOMES AND POWER LINES WERE DOWNED ON
HIGHWAY 52 NEAR EULIA.
&&
JWRIGHTLocal storm report, Apr 24, 8:41 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
841 PM CDT SAT APR 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG 12 SSW CENTERVILLE 35.63N 87.53W
04/24/2010 HICKMAN TN EMERGENCY MNGR
TREES DOWN ALONG WITH POLES SNAPPED AND SEVERAL HOMES
DAMAGED ALONG HIGHWAY 48...3 MILES NORTH OF THE LEWIS
COUNTY LINE IN THE COMMUNITY OF AETNA. POSSIBLE TORNADO.
&&
BOYDLocal storm report, Apr 24, 8:43 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
843 PM CDT SAT APR 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM TSTM WND DMG GALLATIN 36.38N 86.45W
04/24/2010 SUMNER TN EMERGENCY MNGR
SUMMER COUNTY EMA REPORTED TELEPHONE POLES DOWNED WITH
WIRES ACROSS THE ROAD AT THE 1100 BLOCK OF LIBERTY LANE
IN GALLATIN.
&&
JWRIGHTLocal storm report, Apr 24, 8:44 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
844 PM CDT SAT APR 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 AM TSTM WND DMG LEWISBURG 35.45N 86.79W
04/24/2010 MARSHALL TN LAW ENFORCEMENT
MARSHALL COUNTY SHERIFFS OFFICE REPORTS A FEW TREES DOWN
ACROSS COUNTY BACKROADS ACROSS THE COUNTY.
0950 AM TSTM WND DMG 4 NE PULASKI 35.24N 86.98W
04/24/2010 GILES TN TRAINED SPOTTER
TIN ROOF PEELED OFF BARN...LARGE TREE LIMBS BLOW DOWN.
0953 AM TSTM WND DMG PULASKI 35.20N 87.03W
04/24/2010 GILES TN TRAINED SPOTTER
TIN PEELED OFF A ROOF...WINDS ESTIMATED AROUND 50 MPH.
1050 AM LIGHTNING 5 S FRANKLIN 35.86N 86.84W
04/24/2010 WILLIAMSON TN EMERGENCY MNGR
6 INCH HOLE IN ROOF OF A HOME.
0350 PM TSTM WND DMG 10 SW DOVER 36.38N 87.97W
04/24/2010 STEWART TN LAW ENFORCEMENT
STEWART COUNTY SHERIFFS OFFICE REPORTED MULTIPLE POWER
LINES DOWN ALONG STATE HIGHWAY 232.
0353 PM TSTM WND DMG DOVER 36.48N 87.84W
04/24/2010 STEWART TN AMATEUR RADIO
AMATEUR RADIO REPORTED THAT MULTIPLE TREES WERE DOWNED
ACROSS THE COUNTY.
0435 PM TSTM WND DMG ERIN 36.32N 87.70W
04/24/2010 HOUSTON TN LAW ENFORCEMENT
HOUSTON COUNTY SHERIFFS OFFICE AND CENTRAL DISPATCH
REPORTED MULTIPLE TREES AND POWER LINES DOWN ACROSS
NORTHERN AND SOUTHWESTERN PORTIONS OF THE COUNTY.
0448 PM TSTM WND DMG LINDEN 35.61N 87.84W
04/24/2010 PERRY TN LAW ENFORCEMENT
PERRY COUNTY SHERIFFS OFFICE REPORTED THAT MULTIPLE
TELEPHONE LINES WERE DOWNED...MULTIPLE TREES WERE
DOWNED...AND MULTIPLE POWER LINES WERE DOWNED ACROSS
NORTHERN PORTIONS OF THE COUNTY.
0452 PM HAIL 2 N CLARKSVILLE 36.59N 87.35W
04/24/2010 E1.00 INCH MONTGOMERY TN AMATEUR RADIO
0453 PM TSTM WND DMG CLARKSVILLE 36.56N 87.35W
04/24/2010 MONTGOMERY TN BROADCAST MEDIA
*** 2 INJ *** TREE FELL ON A CAR ON TRENTON ROAD NEAR
EXIT ONE. TWO PEOPLE WERE TAKEN TO THE HOSPITAL WITH
INJURIES. EXTENT OF INJURIES UNKOWN. SHUTTERS BLOWN OFF
OF A HOUSE IN THE SAME AREA.
0502 PM TORNADO 15 SW WAVERLY 35.94N 87.98W
04/24/2010 HUMPHREYS TN LAW ENFORCEMENT
CONFIRMED TORNADO TOUCHDOWN WAS REPORTED TWO MILES SOUTH
OF INTERSTATE 40. MULTIPLE TREES WERE REPORTED DOWNED
ACROSS THIS AREA ALSO.
0503 PM TSTM WND GST GAINESBORO 36.65N 87.17W
04/24/2010 E70.00 MPH MONTGOMERY TN TRAINED SPOTTER
POWER OUTAGES
0505 PM TSTM WND DMG CAMDEN 36.06N 88.10W
04/24/2010 BENTON TN LAW ENFORCEMENT
STEWART COUNTY SHERIFFS OFFICE REPORTED MULTIPLE TREES
WERE DOWNED ACROSS COUNTY ROADS ACROSS THE COUNTY.
0544 PM TSTM WND GST SE DICKSON 36.08N 87.38W
04/24/2010 E65.00 MPH DICKSON TN AMATEUR RADIO
TRAINED SPOTTER ESTIMATES 60 TO 65 MPH WIND GUST ALONG
I-40 AND HWY 46.
0600 PM TSTM WND DMG 12 SSW CENTERVILLE 35.63N 87.53W
04/24/2010 HICKMAN TN EMERGENCY MNGR
TREES DOWN ALONG WITH POLES SNAPPED AND SEVERAL HOMES
DAMAGED ALONG HIGHWAY 48...3 MILES NORTH OF THE LEWIS
COUNTY LINE IN THE COMMUNITY OF AETNA. POSSIBLE TORNADO.
0730 PM FUNNEL CLOUD 5 NE GALLATIN 36.43N 86.39W
04/24/2010 SUMNER TN TRAINED SPOTTER
A FUNNEL CLOUD WAS REPORTED ON HIGHWAY 31 NORTH OF
GALLATIN.
0759 PM TSTM WND DMG 5 E WESTMORELAND 36.56N 86.16W
04/24/2010 MACON TN AMATEUR RADIO
STURTURAL DAMAGE TO HOMES AND POWER LINES WERE DOWNED ON
HIGHWAY 52 NEAR EULIA.
0810 PM TSTM WND DMG GALLATIN 36.38N 86.45W
04/24/2010 SUMNER TN EMERGENCY MNGR
SUMMER COUNTY EMA REPORTED TELEPHONE POLES DOWNED WITH
WIRES ACROSS THE ROAD AT THE 1100 BLOCK OF LIBERTY LANE
IN GALLATIN.
&&
JWRIGHTLocal storm report, Apr 24, 9:10 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
910 PM CDT SAT APR 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 AM TSTM WND DMG 4 NE PULASKI 35.24N 86.98W
04/24/2010 GILES TN TRAINED SPOTTER
TIN ROOF PEELED OFF BARN...LARGE TREE LIMBS BLOW DOWN.
0950 AM TSTM WND DMG LEWISBURG 35.45N 86.79W
04/24/2010 MARSHALL TN LAW ENFORCEMENT
MARSHALL COUNTY SHERIFFS OFFICE REPORTS A FEW TREES DOWN
ACROSS COUNTY BACKROADS ACROSS THE COUNTY.
0953 AM TSTM WND DMG PULASKI 35.20N 87.03W
04/24/2010 GILES TN TRAINED SPOTTER
TIN PEELED OFF A ROOF...WINDS ESTIMATED AROUND 50 MPH.
1050 AM LIGHTNING 5 S FRANKLIN 35.86N 86.84W
04/24/2010 WILLIAMSON TN EMERGENCY MNGR
6 INCH HOLE IN ROOF OF A HOME.
0350 PM TSTM WND DMG 10 SW DOVER 36.38N 87.97W
04/24/2010 STEWART TN LAW ENFORCEMENT
STEWART COUNTY SHERIFFS OFFICE REPORTED MULTIPLE POWER
LINES DOWN ALONG STATE HIGHWAY 232.
0353 PM TSTM WND DMG DOVER 36.48N 87.84W
04/24/2010 STEWART TN AMATEUR RADIO
AMATEUR RADIO REPORTED THAT MULTIPLE TREES WERE DOWNED
ACROSS THE COUNTY.
0435 PM TSTM WND DMG ERIN 36.32N 87.70W
04/24/2010 HOUSTON TN LAW ENFORCEMENT
HOUSTON COUNTY SHERIFFS OFFICE AND CENTRAL DISPATCH
REPORTED MULTIPLE TREES AND POWER LINES DOWN ACROSS
NORTHERN AND SOUTHWESTERN PORTIONS OF THE COUNTY.
0448 PM TSTM WND DMG LINDEN 35.61N 87.84W
04/24/2010 PERRY TN LAW ENFORCEMENT
PERRY COUNTY SHERIFFS OFFICE REPORTED THAT MULTIPLE
TELEPHONE LINES WERE DOWNED...MULTIPLE TREES WERE
DOWNED...AND MULTIPLE POWER LINES WERE DOWNED ACROSS
NORTHERN PORTIONS OF THE COUNTY.
0452 PM HAIL 2 N CLARKSVILLE 36.59N 87.35W
04/24/2010 E1.00 INCH MONTGOMERY TN AMATEUR RADIO
0453 PM TSTM WND DMG CLARKSVILLE 36.56N 87.35W
04/24/2010 MONTGOMERY TN BROADCAST MEDIA
*** 2 INJ *** TREE FELL ON A CAR ON TRENTON ROAD NEAR
EXIT ONE. TWO PEOPLE WERE TAKEN TO THE HOSPITAL WITH
INJURIES. EXTENT OF INJURIES UNKOWN. SHUTTERS BLOWN OFF
OF A HOUSE IN THE SAME AREA.
0502 PM TORNADO 15 SW WAVERLY 35.94N 87.98W
04/24/2010 HUMPHREYS TN LAW ENFORCEMENT
CONFIRMED TORNADO TOUCHDOWN WAS REPORTED TWO MILES SOUTH
OF INTERSTATE 40. MULTIPLE TREES WERE REPORTED DOWNED
ACROSS THIS AREA ALSO.
0503 PM TSTM WND GST GAINESBORO 36.65N 87.17W
04/24/2010 E70.00 MPH MONTGOMERY TN TRAINED SPOTTER
POWER OUTAGES
0505 PM TSTM WND DMG CAMDEN 36.06N 88.10W
04/24/2010 BENTON TN LAW ENFORCEMENT
STEWART COUNTY SHERIFFS OFFICE REPORTED MULTIPLE TREES
WERE DOWNED ACROSS COUNTY ROADS ACROSS THE COUNTY.
0544 PM TSTM WND GST SE DICKSON 36.08N 87.38W
04/24/2010 E65.00 MPH DICKSON TN AMATEUR RADIO
TRAINED SPOTTER ESTIMATES 60 TO 65 MPH WIND GUST ALONG
I-40 AND HWY 46.
0600 PM TSTM WND DMG 12 SSW CENTERVILLE 35.63N 87.53W
04/24/2010 HICKMAN TN EMERGENCY MNGR
TREES DOWN ALONG WITH POLES SNAPPED AND SEVERAL HOMES
DAMAGED ALONG HIGHWAY 48...3 MILES NORTH OF THE LEWIS
COUNTY LINE IN THE COMMUNITY OF AETNA. POSSIBLE TORNADO.
0730 PM FUNNEL CLOUD 5 NE GALLATIN 36.43N 86.39W
04/24/2010 SUMNER TN TRAINED SPOTTER
A FUNNEL CLOUD WAS REPORTED ON HIGHWAY 31 NORTH OF
GALLATIN.
0759 PM TSTM WND DMG 5 E WESTMORELAND 36.56N 86.16W
04/24/2010 MACON TN AMATEUR RADIO
STURTURAL DAMAGE TO HOMES AND POWER LINES WERE DOWNED ON
HIGHWAY 52 NEAR EULIA.
0810 PM TSTM WND DMG GALLATIN 36.38N 86.45W
04/24/2010 SUMNER TN EMERGENCY MNGR
SUMMER COUNTY EMA REPORTED TELEPHONE POLES DOWNED WITH
WIRES ACROSS THE ROAD AT THE 1100 BLOCK OF LIBERTY LANE
IN GALLATIN.
0836 PM LIGHTNING MOUNT JULIET 36.21N 86.52W
04/24/2010 WILSON TN EMERGENCY MNGR
WILSON COUNTY EMERGENCY MANAGEMENT AGENCY REPORTED THAT
LIGHTNING STARTED A HOUSE AND FIELD FIRE ON TERRANCE HILL
ROAD.
&&
JWRIGHTThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 7:34 PM CDT | Tornado Warning | OHX | Macon, Sumner, Trousdale | 26 min |
| Apr 24, 7:42 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Sumner, Wilson | 33 min |
| Apr 24, 7:46 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Williamson | 29 min |
| Apr 24, 8:10 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Macon, Sumner, Trousdale, Wilson | 35 min |
| Apr 24, 9:24 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Overton, Pickett, Smith | 36 min |
| Apr 24, 9:44 PM CDT | Tornado Warning | OHX | Clay, Jackson, Overton, Pickett | 31 min |
| Apr 25, 1:29 PM CDT | River Flood Advisory | OHX | Perry | 15 hr |
Nearby
Tornado Warnings in Tennessee, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.